Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Bianalytic functions with exceptional values


Author: P. Krajkiewicz
Journal: Proc. Amer. Math. Soc. 38 (1973), 75-79
MSC: Primary 30A92
MathSciNet review: 0313519
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f(z,\bar z)$ be a bianalytic function which omits the value zero in some deleted neighborhood $ A$ of an isolated singularity $ {z_0}$. It is shown that there is a function $ g(z)$ analytic on $ A$ and a function $ h(z,\bar z)$ bianalytic on $ A$ with a nonessential singularity at $ {z_0}$ such that $ f(z,\bar z) = g(z)h(z,\bar z)$ on $ A$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A92

Retrieve articles in all journals with MSC: 30A92


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0313519-2
Keywords: Bianalytic functions, polyanalytic functions, isolated singularity, exceptional values, Picard theorem, quasi normal families
Article copyright: © Copyright 1973 American Mathematical Society